Orlicz spaces which are Lp-spaces.

Karol Baron; Henryk Hudzig

Aequationes mathematicae (1994)

  • Volume: 48, Issue: 2-3, page 254-261
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Baron, Karol, and Hudzig, Henryk. "Orlicz spaces which are Lp-spaces.." Aequationes mathematicae 48.2-3 (1994): 254-261. <http://eudml.org/doc/137610>.

author = {Baron, Karol, Hudzig, Henryk},
journal = {Aequationes mathematicae},
keywords = {Orlicz function; Orlicz space; Luxemburg norm; Orlicz norm},
number = {2-3},
pages = {254-261},
title = {Orlicz spaces which are Lp-spaces.},
url = {http://eudml.org/doc/137610},
volume = {48},
year = {1994},

AU - Baron, Karol
AU - Hudzig, Henryk
TI - Orlicz spaces which are Lp-spaces.
JO - Aequationes mathematicae
PY - 1994
VL - 48
IS - 2-3
SP - 254
EP - 261
KW - Orlicz function; Orlicz space; Luxemburg norm; Orlicz norm
UR - http://eudml.org/doc/137610
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.